MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM; BALLOON EXPANDABLE VASCULAR COVERED STENT

CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM; BALLOON EXPANDABLE VASCULAR COVERED STENT
Catalog Number LSMU1350637
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior a stent graft placement procedure; after removing the protective cover, the stent graft allegedly fell out of the balloon.The procedure was completed using another device.There was no patient contact.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H10: manufacturing review: a complaint history review was performed.This is the first complaint reported for this product/lot number combination.Therefore, a device history record review is not required.Investigation summary: the lifestream device was not returned for evaluation.Images or video files were not provided for review.Therefore, the result of the investigation is inconclusive for the stent dislodgment issue.The root cause for the reported stent dislodgement issue could not be determined based upon the available information received from the field communications.Labeling review: the instructions for use for this lifestream device was reviewed and the following sections are applicable.B indication for use the lifestream balloon expandable vascular covered stent is indicated for the treatment of atherosclerotic lesions in common and external iliac arteries.C contraindications the lifestream balloon expandable vascular covered stent is contraindicated for use in: ¿ patients with uncorrected bleeding disorders ¿ patients who cannot receive recommended antiplatelet and/or anticoagulation therapy ¿ patients who are judged to have lesions that prevent complete expansion of the implant based on the lesion morphology, the diagnostic angiography and/or lesion response during pre dilation.¿ lesions in which the lumen diameter post balloon angioplasty is insufficient for the passage of the endovascular system ¿ lesion locations subject to external compression d warnings ¿ the lifestream balloon expandable vascular covered stent is supplied sterile (by ethylene oxide) and is intended for single use only.Do not resterilize.After resterilization, the sterility of the product is not guaranteed because of an indeterminable degree of potential pyrogenic or microbial contamination which may lead to infectious complications.Cleaning, reprocessing and/or resterilization of the present medical device increases the probability that the device will malfunction due to potential adverse effects on components that are influenced by thermal and/or mechanical changes.¿ do not use the device if sterile packaging/pouch has been damaged or unintentionally opened prior to use.¿ use the device prior to the use by date specified on the package.¿ do not expose the covered stent to temperatures higher than 500 °f (260 °c).Eptfe decomposes at elevated temperatures, producing highly toxic decomposition products.¿ use of a laser on or around the surface of the covered stent may result in damage to the covered stent and could create toxic fumes, which may harm the patient or operator.E precautions ¿ the device should only be used by physicians who are trained in endovascular procedures and are familiar with the required devices and materials, complications, side effects and hazards of peripheral vascular interventions.¿ prior to device use, refer to the covered stent sizing table on the label and read the instructions for use.¿ do not use if the delivery system cannot be properly flushed.¿ keep dry.Keep away from sunlight.J storage store in a cool, dry place.Keep away from sunlight.Use the device prior to the use by date specified on the package.M directions for use covered stent size selection 3.Select a covered stent diameter that is approximately 5% - 20% larger than the largest reference vessel diameter at the proximal or distal target site.Refer to the sizing table on the packaging label for appropriate selection of the covered stent diameter and length.Endovascular system preparation 4.Carefully inspect the pouch to ensure that the sterile barrier has not been compromised.Carefully remove the selected device from the package.5.Examine the stent system to ensure it has not been damaged during shipment and that its size, shape and condition are suitable for the procedure for which it is to be used.Do not use if product damage is evident.Inspect the covered stent for adherence to the balloon and centered placement in relation to the balloon marker bands.If the covered stent is not centered and/or does not firmly adhere to the balloon, do not use.6.Flush the delivery system guidewire lumen with sterile saline mixture until saline drops from the distal end of the endovascular system.Air evacuation 7.A 20 cc or smaller luer lock syringe with a minimum of 5 cc's sterile saline mixture is recommended for use for aspirating this device.8.With the distal balloon tip pointing down and positioned below the level of the syringe, pull negative pressure until all air is expelled.9.Induce a negative pressure to remove any air from the balloon and inflation lumen.Repeat until all air is expelled.10.Carefully release to neutral.Allow the inflation lumen to fill with the diluted contrast medium and maintain a neutral pressure.Important: do not apply positive pressure to the balloon.11.Attach the prefilled inflation device to the inflation lumen of the catheter hub, ensuring no air bubbles remain at the catheter connection.12.Verify that the covered stent is still centered between the two radiopaque markers on the balloon catheter.Introduction of the endovascular system and placement of the covered stent 13.Advance the endovascular system over the guidewire into the introducer sheath.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
LIFESTREAM
Common Device Name
BALLOON EXPANDABLE VASCULAR COVERED STENT
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
Manufacturer (Section G)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI   N A
Manufacturer Contact
brett curtice_
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key20911452
Report Number9616666-2024-00322
Device Sequence Number7824747
Product Code PRL
UDI-Device Identifier05391522081062
UDI-Public(01)05391522081062(17)261231(10)CMJN0271
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P160024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLSMU1350637
Device Lot NumberCMJN0271
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2024
Supplement Date Received by Manufacturer01/29/2025
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown